# SDR MASA200601610

- Difficulty date: June 14, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 10,950 hours, 10,171 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AL857
- Condition: Failed
- Location: Stdby Airspeed
- Part time: 9,996 hours, 8,182 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7158 IAD - STBY AIRSPEED INDICATOR WENT TO ZERO KNOTS.  MX REPLACED STANDBY INDICATOR.
